# SDR PNSA110302

- Difficulty date: March 5, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N340AQ
- Make and model: Saab SF340A
- Aircraft serial: 019
- Aircraft time: 39,237 hours, 42,330 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: 8484001116
- Condition: Stuck
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE PILOTS LOST THE LEFT ELECTRICAL BUS, THE PILOT ELECTED TO DECLARE AN EMERGENCY AND MADE AN UNEVENTFUL LANDING AT THE DESTINATION AIRPORT.  MAINTENANCE FOUND THE A RELAY 71PC HAD FAILED AND CAUSED THE LEFT ELECTRICAL BUS TO FALL OFF LINE.  RELAY WAS REPLACED FUNCTIONAL TEST WAS OK AND AIRCRAFT WAS RETURNED TO SERVICE.
